DOI 10.1097/nor.0000000000000450
"I Can't Poop": Medication-Induced Constipation.
Аннотация
One of the challenging side effects of many medications is constipation. When knowledgeable nurses who teach patients about their medications include information about the possibility of constipation, they can then educate patients about how to prevent, reduce, or treat medication-related constipation. Discussion in the following article addresses examples of drugs that have the potential for constipation, why constipation may occur with these medications, and how to safely prevent or reduce medication-induced constipation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.